Numbness in the nether regions please help

  1. Registered User
    MadBrit's Avatar
    Stats
    6'0"  225 lbs.
    Join Date
    Oct 2012
    Posts
    1
    Rep Power
    23

    Numbness in the nether regions please help


    What's up is this. I did an epi cycle about 8 months ago. 4 week cycle and had pretty good results then started PCT with a SERM. The SERM was legit, but I had some pretty serious side effects from it. I almost went to the hospital at one point because I thought I was having a heart attack so I stopped taking the SERM 4 days into PCT. I switched to some over the counter stuff. After the cycle was up I had some slight erectile dysfunction but that went away pretty fast but I have only about 50% of the feeling left in my penis now. I thought this was temporary and the feeling would come back but it isn't. What should I do? Is this permanent?

  2. Registered User
    Rhadam's Avatar
    Stats
    6'0"  196 lbs.
    Join Date
    Dec 2010
    Posts
    2,586
    Rep Power
    334078

    Uh considering the penis has nothing to do with steroids and hormone production this seems like a non cycle related issue. I'd see a doctor bro.
    ~ Serious Nutrition Solutions ~
    Revolutionizing Nutrition, AND your body!
    Rhadam [@] seriousnutritionsolutions.com
  3. Registered User
    survey's Avatar
    Stats
    5'10"  218 lbs.
    Join Date
    Jun 2011
    Posts
    110
    Rep Power
    379

    Quote Originally Posted by Rhadam
    Uh considering the penis has nothing to do with steroids and hormone production this seems like a non cycle related issue. I'd see a doctor bro.
    Wow. Really? But ed is a side effect. So phs still affect the penis.
    Get free gift cards for supplements by using this search engine. Seriously. --PM me for link--
    •   
       

  4. Registered User
    Rhadam's Avatar
    Stats
    6'0"  196 lbs.
    Join Date
    Dec 2010
    Posts
    2,586
    Rep Power
    334078

    Quote Originally Posted by survey View Post
    Wow. Really? But ed is a side effect. So phs still affect the penis.
    Ya bro, i prescribe 1ml Arimidex ED and Reversitol for 4 weeks that should clear up his numbness.

    Seriously though OP, see a doctor not a forum of bro doctors.
    ~ Serious Nutrition Solutions ~
    Revolutionizing Nutrition, AND your body!
    Rhadam [@] seriousnutritionsolutions.com
  5. Registered User
    srblan's Avatar
    Join Date
    Sep 2005
    Age
    35
    Posts
    421
    Rep Power
    4007

    Quote Originally Posted by survey

    Wow. Really? But ed is a side effect. So phs still affect the penis.
    Kinda, they affect the libido - prolactin kills it, and low hormone levels hurt it too. It's not a mechanical issue, though.
  6. Registered User
    chris223's Avatar
    Stats
    5'11"  225 lbs.
    Join Date
    Jun 2007
    Posts
    598
    Rep Power
    64751

    Quote Originally Posted by survey

    Wow. Really? But ed is a side effect. So phs still affect the penis.
    ED is a hormonal issue, not an issue with the actual penis. This guy's problem is with his actual penis. OP, as was already said, go see a doctor.
  •   

      
     

Similar Forum Threads

  1. Back in the Saddle, a little help please!!
    By nelson1919 in forum Supplements
    Replies: 6
    Last Post: 01-09-2008, 11:42 PM
  2. Replies: 9
    Last Post: 03-31-2006, 06:13 PM
  3. Replies: 4
    Last Post: 03-29-2006, 01:34 PM
  4. Pain in the wrist - Cissus will help?
    By Rage (SoCal) in forum Supplements
    Replies: 10
    Last Post: 02-02-2006, 04:07 PM
  5. I know you men are the best, so please help :)
    By dat_man in forum Anabolics
    Replies: 19
    Last Post: 06-22-2004, 07:50 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in